|Affiliations:||Mathematical Institute of the Serbian Academy of Sciences and Arts||Title:||Linear difference equations mod 2 with applications to nonlinear difference equations||Journal:||Journal of Difference Equations and Applications||Volume:||14||Issue:||7||First page:||693||Last page:||704||Issue Date:||1-Jul-2008||Rank:||M21||ISSN:||1023-6198||DOI:||10.1080/10236190701754891||Abstract:||
Known results for linear difference equations mod 2 with T-periodic solutions are extended and compiled for applications to the semicycle analysis of nonlinear difference equations. For the calculation of T, four methods are presented. A further application concerns rational functions in the field of integers mod 2.
|Keywords:||Linear difference equations mod 2 | Periodicities | Rational functions mod 2 | Semicycle analysis for nonlinear difference equations||Publisher:||Taylor & Francis|
Show full item record
checked on Mar 30, 2023
checked on Mar 31, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.